# SDR FDEA200911053861

- Difficulty date: November 5, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE HORIZ STAB COMPARTMENT RT SIDE NUTPLATES FOR APU INLET HSG   CORRODED BETWEEN STA 1787 AND STA 1825, OTBD 2" ABOVE STR S-6R.  EVALUATE AND RECTIFY.  INSIDE HORIZ STAB COMPARTMENT RT SIDE NUTPLATES 15 EA. REMOVED AND REPLACED IAW SRM 51-40-02 REV. 98. ANGLE BETWEEN STA 1787 AND STA 1825 OTBD 2" ABOVE STR S6R FOUND CORRODED AND OUT OF LIMITS IAW SRM 53-00-07 DETAIL II FIG 101 REV 98, ORIGINAL MATERIAL 0.063", REMAIN 0.048".  NEW ANGLE FABRICATED IAW DWG 148N3152 SHT 1 REV. AND PART LIST 148N3152 REV.  PART MARKED IAW GMM 7-0-1001 REV. 108. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
